Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

History of heart attack .Had shortness of breath 2 weeks ago, heat sensation in chest. Taking ranexa. Side effect?

About two weeks ago i felt shortness of breath and a heat sensation in my chest , went to er ekg was normal blood work and nuclear stress test normal was sent home the follow ing week the same thing happen went to er everything was normal, but since i had a heart attack seven yrs ago, and had five stents put in they always admit me they also prescribe a new medication ranexa which i don t really like the side effects. I would like to know could it be something other then my heart such as anxiety or trapezius injury
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
I am sure you are concerned about your illness. Having such symptoms especially with five stents inside will panic anybody and they were right in getting you examined all over again, just for the sake of safety. As far as your question is concerned, YES, anxiety can cause these symptoms and is actually much more common among heart patients as is ever thought. You should start taking sertraline for your symptoms and also cognitive behavioural therapy will also help you.
Hope I am able to solve your concerns.
Have a nice day!
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor